# SDR W8PA970022

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100248
- Condition: Corroded
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON CARGO FLOORBEAM, BS 825, RBL 8, WL 158.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED PART IAW SRM.  (M)
